The geometry of solutions to a segregation problem for nondivergence systems

L. A. Caffarelli, A. L. Karakhanyan, Fang Hua Lin

Research output: Contribution to journalArticle

Abstract

Segregation systems and their singular perturbations arise in different areas: particle anihilation, population dynamics, material sciences. In this article we study the elliptic and parabolic limits of a nonvariational singularly perturbed problem. Existence and regularity properties of solutions and their limits are obtained.

Original languageEnglish (US)
Pages (from-to)319-351
Number of pages33
JournalJournal of Fixed Point Theory and Applications
Volume5
Issue number2
DOIs
StatePublished - Aug 2009

Keywords

  • Free boundary
  • Nondivergence problem
  • Segregation of species
  • Singular point

ASJC Scopus subject areas

  • Modeling and Simulation
  • Geometry and Topology
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The geometry of solutions to a segregation problem for nondivergence systems'. Together they form a unique fingerprint.

  • Cite this